# SDR ASAA2021031434293

- Difficulty date: March 14, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,043 hours, 10,999 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYG319
- Condition: Leaking
- Location: Nr 1 Vsv
- Part time: 38,043 hours, 10,999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL RUNNING FROM RH VSV ACTUATOR DRAIN LINE ON #1 ENG WHILE ACTUATING THE VSV MANUALLY REF B737-800 AMM 75-31-00-790-801. GROUNDED - YES. REMOVED AND REPLACED #1 ENG R/H VSV ACTUATOR REF B737-800 AMM 75-31-01-000-802-F00 AND AMM 75-31-01-400-802-F00 AND AMM 75-31-01-790-801-F00 TEST 3A &12, PASSED NO LKS.
